Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Neck pain, redness, spot on neck. What is this?

Hi, I was outside one day and i felt this really bad pain in my neck . When i looked at it it was just red and i hurt a lot and i thought i got stung by a bee, but im allergic to bees so if i did get stung my throat would start to swell , which it didn t. When I woke up the next day there was a big dark spot on my neck (that i would feel) where I thought I had gotten bit. Could you please tell me what you think this is, or what type of bug would leave this mark. Thanks
Asked On : Sun, 16 Sep 2012
Answers:  1 Views:  149
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
even dust mites can cause this
these mites are found in bed dust during this saeson
you take allegra 120 mgm daily for 3 week apply mometasone ointment
if infective you can take oflox 200 mgm bd for 3 days
for pain swelling and pain can take diclofenic twice a day
continue for 3 week
Answered: Tue, 18 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor